# SDR DALA2025102707864

- Difficulty date: October 25, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N817NW
- Make and model: Airbus A330-323
- Aircraft serial: 0843
- Aircraft time: 77,551 hours, 10,267 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3317 SEAT TRACK - CABIN SEAT RAIL UPPER SURFACE FOUND CORROSION AT FR75 TO FR76, -Y1137.1. CORRECTIVE ACTION: REPLACED SEAT TRACK PER ERA 629578-14 REV ORIGINAL. (1270449)
